im trying to detox myself but i just cannot deal with the withdrawls.any suggestions?
Jaypee, the longer a person has been on an opiate, how long acting that opiate is, and how many times they have been dependent on opiates tends to determine how hard it is to get off of. In other words, if you have previously had a dependence to an opiate, got off, got back on, got off again, then got back on and tried to get off, this makes the brain an body go thru withdrawals for longer than if a person simply had one go round with this. Longer acting opiates ( suboxone, methadone, mscontin) because they act on the receptor sites longer, the brain likes them better and they are harder to get off of( not impossible, just harder) and tend to cause longer withdrawal periods. Have you at least considered using an addiction therapist and/or suboxone. It might helps if this is an ongoing problem. If not, and you are physically able to add some walking for exercise to each day, that will help you speed up withdrawal, help reboot the natural pain relieving system in the brain, it helps you adjust to tapers and that kind of thing.You are in my Prayers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2010 • 1 answer
Posted 12 Sep 2010 • 2 answers
Posted 30 Sep 2010 • 4 answers
Posted 15 Oct 2010 • 1 answer
Posted 26 Mar 2012 • 2 answers